# SDR ERAA093715

- Difficulty date: November 28, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,905 hours
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gear
- Condition: Making Metal
- Location: Engine
- Part time: 16,429 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.  FOUND SPALLING ON PINION AND TORQUE METER GEAR.  INSTALLED NEW PINION AND TORQUE METER GEAR.
